# SDR 00FDEA00032

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-19 - AFT RAISING LG 2 MIN WITH GEAR HANDLE OFF POS THE LMG DOOR LIGHT ILLUM.  REMOVED AND REPLACED LMLG DOOR ACTUATOR PER MM 32-32-081.  PERF GEAR EXT AND RETRACTION SEV TIMES.  OPER CK NORMAL.  AC OK TO CONTINUE SERVICE.
